# SDR SWAA2021042760233

- Difficulty date: March 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterbalance
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RUDDER COUNTER BALANCE WEIGHT LE HAS WIND EROSION DAMAGE. REMOVED AND REPLACED VERT STAB RUDDER COUNTER BALANCE WEIGHT IAW CMM 554009 STEP 2.C(3)(A)(B)(8) AND (9) TORQUE VERIFIED PER SRM 5160070G0 STEP 5A(6)(G)(2). 56260U 10APR21.
